MAUDE Adverse Event Report: AVANOS MEDICAL INC. BALLARD CLOSED SUCTION SYSTEM FOR NEONATES/PEDIATRICS, 8 F, Y-ADAPTER; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

AVANOS MEDICAL INC. BALLARD CLOSED SUCTION SYSTEM FOR NEONATES/PEDIATRICS, 8 F, Y-ADAPTER; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 198-4J
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 24 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported the y-adaptor broke during use, [the device] was replaced; there was no reported patient injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 22 jul 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: d4.Additional information: d4.The device history record for lot 30236861 was reviewed and the product was produced according to product specifications.The actual sample from the reported event was returned for evaluation; however, as this is known device problem evaluation of the device was not necessary.The root cause is traced to the manufacturing process.All information reasonably known as of 12 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
BALLARD CLOSED SUCTION SYSTEM FOR NEONATES/PEDIATRICS, 8 F, Y-ADAPTER
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, cp
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19604508
Report Number8030647-2024-00051
Device Sequence Number7318134
Product Code BSY
UDI-Device Identifier00609038993188
UDI-Public(01)00609038993188(17)280109(10)30236861(11)230117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number198-4J
Device Catalogue Number198-4J
Device Lot Number30236861
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/09/2024
10/15/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/23/2024
11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown